# SDR AWXA200500410

- Difficulty date: March 13, 2005
- Submitted: April 7, 2005
- Operation: Air carrier
- Aircraft: N336AW
- Make and model: Boeing 737375
- Aircraft serial: 23707
- Aircraft time: 58,649 hours, 31,864 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 652072642
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-05 CHECK CORROSION WAS FOUND ON FORWARD CARGO COMPARTMENT THRESHOLD INBOARD WEB SILL BETWEEN BS 440 AND BS 492, STR 25 RT.  MAINTENANCE REMOVED CORRODED WEB FROM BS 440 TO BS 492, STR 25 RT; FABRICATED A NEW REPLACEMENT WEB PER DWG 65-20726; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02, FIG 8 AND 12.
